# SDR UALA2010061402080

- Difficulty date: June 11, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 39,095 hours, 10,318 cycles
- Engine: Pwa PW4052
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2172
- Condition: Overheated
- Location: Master
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE DISPLAYED. FOUND MAIN BATTERY HOT TO TOUCH, REPLACED MAIN BATTERY.  OPS OKAY.
